English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fluctuation Theorems for Entropy Production in Open Systems

Rondoni, L., Tel, T., & Vollmer, J. (2000). Fluctuation Theorems for Entropy Production in Open Systems. Physical Review E, 61, 4679-4682.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-6BD0-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-6BD1-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rondoni, L., Author
Tel, T., Author
Vollmer, J.1, Author              
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 312992
Other: P-00-47
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 61 Sequence Number: - Start / End Page: 4679 - 4682 Identifier: -